MAUDE Adverse Event Report: ANIMAS CORPORATION ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP

ANIMAS CORPORATION ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2016, the reporter contacted animas and alleged the patient was hospitalized.No other information was provided.The reporter was unwilling/unable to troubleshoot the pump.Animas made multiple attempts to contact the reporter.This complaint is being reported as the pump could not be eliminated as a cause contributor to the hospitalization.
 
Additional Manufacturer Narrative
Follow-up #1: device evaluation: the device has been returned and evaluated by product analysis on 03/06/2017 with the following findings: the recorded total daily doses of insulin added up correctly and reflected the user's programmed basal rates.The pump passed delivery accuracy testing with no delivery defects found.The pump was found to be delivering within required range.No delivery interruptions or alarms occurred during the investigation.

Brand Name
ONETOUCHPING GLUCOSEMGMTSYSTEM
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS CORPORATION
200 lawrence dr
west chester PA 19380 3428
MDR Report Key6240567
Report Number2531779-2017-00918
Device Sequence Number891139
Product Code LZG
UDI-Device Identifier10840406101126
UDI-Public0110840406101126
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K080639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 12/13/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Other Device ID Number1-MCBC-64
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2017
Was the Report Sent to FDA? Yes
Device Age29 MO
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/13/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/11/2017
Supplement Report FDA Received Date03/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age22 YR
Patient Weight120